# SDR REXA2015122001251

- Difficulty date: December 20, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN EACH CARGO FLOOR RAIL SEGMENTS ARE CORRODED, 1 EA AT LBL 27, BETWEEN FS 559+80 TO FS 559+96, 3 EA AT LBL 9, BETWEEN FS 559+80 TO FS 621, 2 EA AT RBL 9 FOR FS 559+80 TO FS 570 & 1 EA AT RBL 27 FROM FS 559+80 TO FS 559+96.  R & R 7 EA TRACK SEGMENTS IN THE CARGO FLOOR AREA IAW AMM 53-00-49-000-801 & 53-00-49-400-801.
